# SDR HEEA979129

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 407375004101
- Condition: Defective
- Location: Eng Oil
- Part time: 238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR OIL PRESSURE AND TEMP ARE INTERMITTENTLY INOPERATIVE.  UNIT WAS ROBBED FROM AIRCRAFT N57416, S/N 53070. SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.
